On the invariants of the Hecke groups

L. Parson

Acta Arithmetica (1982)

  • Volume: 40, Issue: 2, page 217-227
  • ISSN: 0065-1036

How to cite


Parson, L.. "On the invariants of the Hecke groups." Acta Arithmetica 40.2 (1982): 217-227. <http://eudml.org/doc/205811>.

author = {Parson, L.},
journal = {Acta Arithmetica},
keywords = {modular invariant; Hecke groups; Fourier coefficients},
language = {eng},
number = {2},
pages = {217-227},
title = {On the invariants of the Hecke groups},
url = {http://eudml.org/doc/205811},
volume = {40},
year = {1982},

AU - Parson, L.
TI - On the invariants of the Hecke groups
JO - Acta Arithmetica
PY - 1982
VL - 40
IS - 2
SP - 217
EP - 227
LA - eng
KW - modular invariant; Hecke groups; Fourier coefficients
UR - http://eudml.org/doc/205811
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.